# SDR 9501959754

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 3418 · Stall Warning System
- Part: Stall Transducer
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL INDICATION FAILURE LIGHT ILLUMINATED AFTER TAKEOFF WHEN FLAPS AND SLATS WERE RETRACTED.  PERFORMED PRECAUTIONARY FLIGHT PROCEDURES AND NR 2 SYSTEM TESTED BAD.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT STALL WARNING TRANSDUCER AND TONE GENERATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
